MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.50227

Медицинская библиотека · Cureus · 2023

Rhabdomyolysis Associated With Semaglutide Therapy: A Case Report.

Billings Sabrina A, Felix Heidi M, Prier Cara C, Hedges Mary S

Клинический случайСтатьяПеревод в очереди

Аннотация

This report describes the case of a 47-year-old woman with myalgias, weakness, and elevated creatine kinase associated with semaglutide therapy prescribed for weight loss. Her symptoms and laboratory markers were consistent with rhabdomyolysis and resolved after discontinuation of semaglutide. Upon rechallenge at a lower dose, symptoms recurred, and urinalysis was consistent with myoglobinuria. Symptoms again rapidly resolved upon discontinuation of the medication. It is imperative for physicians to recognize semaglutide as a possible cause of myalgias and rhabdomyolysis in clinically suspected patients. To the best of our knowledge, this is the first reported case in the literature and may be specific to semaglutide rather than a class effect of glucagon-like peptide 1 (GLP-1) agonists.

Для цитирования: Billings Sabrina A, Felix Heidi M, Prier Cara C, Hedges Mary S. Rhabdomyolysis Associated With Semaglutide Therapy: A Case Report.. Cureus. 2023. DOI: 10.7759/cureus.50227.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.